Gray Death, Carfentanil
“Gray Death” the new Synthetic Drug Epidemic.
Dangerous Opioid Combo deemed “Gray Death” is being recognized as one of the scariest combinations of Opiates ever seen. This cocktail includes hazardous drugs such as heroin, fentanyl, Carfentanil and a synthetic opioid called U-47700. “Gray Death” is being sold as heroin, is very dangerous and can cause life threatening side effects. One of the ingredients in this deadly opiate cocktail Carfentanil is a synthetic which is up to 10,000 times the strength of morphine. In some countries Carfentanil is only approved for use by veterinarians.
Van Wert, OH – Multiple warnings have been given in regards to a new and very dangerous opioid combo which is claiming the lives of heroin and opiate users in the area and nationwide. As drug use continues to escalate across the country, it seems the makers of the drugs are using new and lethal ways to secure additional profits from this catastrophe.
-Van Wert County
Deaths caused by Opiate drugs has skyrocketed.
Over the years the number of Opiate overdoses and deaths caused by Opiate drugs has skyrocketed. Years ago, the drug heroin was known to be cut with fentanyl which often caused dangerous side effects including death. More recently synthetic drugs are being used as an agent to mix with the heroin and make it stronger or more cost-effective before being sold to the user. Often, a person can buy something off the street they think is heroin, but instead is just a synthetic cheaper cocktail of drugs. This evolution of the drug heroin is becoming more dangerous by the day, responsible for breaking up the lives of many families and causing unneeded destruction in our communities.
Community Opiate Awareness.
With the rate of drug use being so high it is more than likely that one in every handful of people know someone who is affected by opiate use. It is best to become familiar with some of the details of this opioid epidemic so that you can be of assistance to any friend or family member in need of help.
Opioid drugs are being used by teenagers as well as adults and include opiate pain pills.
If you know anyone being affected by these drugs or suspect someone you care about is using, please review the following list of the potential symptoms of opioid use.
-Very loose or tired
-Small Pupils (referred to as “pinned”)